Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Should I stop taking Oxyelite Pro?

I have been taking Oxyelite Pro for about 2 weeks now and have noticed lose stool and today i noticed a little blood , not much but even a small amount, is enough to freak someone out! Overall, i have been fine, i don t feel nauseated, dizzy or anything, I ve been eating much healthier. Should i stop taking it because of how it is affecting how my stools are coming out when i go to the bathroom?
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
STOP OXYLITE PRO! Its dangerous because of the ingredient aegilie in it .go through your liver function test as soon as possible as its nit a liver friendly agent. Try 7 ketoDHEA instead... that too only for a month! There are other healthy ways
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor